# SDR LR7A2011063000219

- Difficulty date: June 27, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 49,420 hours, 28,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 817e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK IAW JOB CARD HB5301, FOUND CHINE ANGLE CORROSION AT FS 817E, RBL 67, WL 146.  REPAIR ACCOMPLISHED IAW MEA 382-53-11-028.
